# SDR 06FDEA0499

- Difficulty date: February 2, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727-200
- Aircraft serial: 22038
- Aircraft time: 40,545 hours, 25,160 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Unknown
- Location: Fuslage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUSLY REPAIR INSTALLED AT FS 500 STR.30 WAS ACCOMPLISHED IAW SRM 53-30-  3, FIG. 24 BASED ON AN EXTERNAL VISUAL EVALUATION, CONSISTED OF LOCATION OF THE REPAIR, SIZE, SHAPE, FASTENER SPACING AND NUMBERS, MATERIAL TYPE, THICKNESS,   GENERAL WORKMANSHIP OF THE REPAIR INSTALLATION, REPAIR IS CLASSIFIED AS MAJOR PER   FEDEX GMM 6-2-100.
